RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1997, Volume 37, Number 2, Pages 179–183 (Mi zvmmf2110)  

This article is cited in 2 scientific papers (total in 2 papers)

A modification of a method for a class of problems in integer programming

V. G. Anisimov, E. G. Anisimov

Moscow

Full text: PDF file (1872 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1997, 37:2, 175–179

Bibliographic databases:

Document Type: Article
UDC: 519.854.6
MSC: Primary 90C10; Secondary 90C11, 90C57
Received: 18.10.1995

Citation: V. G. Anisimov, E. G. Anisimov, “A modification of a method for a class of problems in integer programming”, Zh. Vychisl. Mat. Mat. Fiz., 37:2 (1997), 179–183; Comput. Math. Math. Phys., 37:2 (1997), 175–179

Citation in format AMSBIB
\Bibitem{AniAni97}
\by V.~G.~Anisimov, E.~G.~Anisimov
\paper A modification of a method for a class of problems in integer programming
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1997
\vol 37
\issue 2
\pages 179--183
\mathnet{http://mi.mathnet.ru/zvmmf2110}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1441769}
\zmath{https://zbmath.org/?q=an:0947.90072}
\transl
\jour Comput. Math. Math. Phys.
\yr 1997
\vol 37
\issue 2
\pages 175--179


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2110
  • http://mi.mathnet.ru/eng/zvmmf/v37/i2/p179

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Anisimov V.G. Zegzhda P.D. Anisimov E.G. Bazhin D.A., “A risk-oriented approach to the control arrangement of security protection subsystems of information systems”, Autom. Control Comp. Sci., 50:8 (2016), 717–721  crossref  isi  scopus
    2. Anisimov E.G. Anisimov V.G. Sonkin M.A., “Mathematical Simulation of Adaptive Allocation of Discrete Resources”, Proceedings of the 2016 Conference on Information Technologies in Science, Management, Social Sphere and Medicine (Itsmssm), Acsr-Advances in Comptuer Science Research, 51, ed. Berestneva O. Tikhomirov A. Trufanov A., Atlantis Press, 2016, 282–285  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:85
    Full text:36
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019